Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Acyclic semigroups and multiplications on two-manifolds


Authors: Haskell Cohen and R. J. Koch
Journal: Trans. Amer. Math. Soc. 118 (1965), 420-427
MSC: Primary 22.05; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0175098-2
MathSciNet review: 0175098
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, Amer. Math. Soc., Providence, R.I., 1961. MR 0132791 (24:A2627)
  • [2] Haskell Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. 21 (1954), 209-224. MR 0066637 (16:609b)
  • [3] R. J. Koch and A. D. Wallace, Maximal ideals in compact semigroups, Duke Math. J. 21 (1954), 681-686. MR 0063381 (16:112e)
  • [4] P. S. Mostert and A. L. Shields, Semigroups with identity on a manifold, Trans. Amer. Math. Soc. 91 (1959), 380-389. MR 0105463 (21:4204)
  • [5] A. D. Wallace, The map excision theorem, Duke Math. J. 19 (1952), 177-182. MR 0046646 (13:765e)
  • [6] -, Cohomology, dimension and mobs, Summa Brasil. Math. 3 (1955), 45-54. MR 0058206 (15:336f)
  • [7] -, The structure of topological semigroups. Bull. Amer. Math. Soc. 61 (1955), 95-112. MR 0067907 (16:796d)
  • [8] -, Retractions in semigroups, Pacific J. Math. 7 (1957), 1513-1517. MR 0095902 (20:2400)
  • [9] -, A theorem on acyclicity, Bull. Amer. Math. Soc., 67 (1961), 123-124. MR 0124886 (23:A2196)
  • [10] -, Acyclicity of compact connected semigroups, Fund. Math. 50 (1961), 99-105. MR 0132533 (24:A2373)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 54.00

Retrieve articles in all journals with MSC: 22.05, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0175098-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society